# SDR SWAA2025051970291

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 62,083 hours, 37,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ENTRANCE DOOR (R2) EMERGENCY LIGHT IS INOP.<[01] REMOVED AND REPLACED AFT GALLEY ENTRANCE DOOR SLIDE LIGHT LAMP IN REF TO AMM 33-51-04. OPS CEHCK GOOD AT THIS TIME.
